# SDR FDEA202305110847

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 34,035 hours, 18,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR CROSSBEAM FWD STIFFENER CRACKED AT FR32,BTW -Y450 - -Y953. PERFORMED THE REPAIR ON MDCC FLOOR CROSSBEAM AT FR32,BTW -Y450 - -Y953 AS PER A300-  600F SRM 53-10-15-201 FIGURE 212 SHEET 1, SHEET 2 AND FEDEX EA:6-5310-T0374312   P1,TITLE:FUSELAGE - MAINFRAME - CRACK ON FR32 CROSSBEAM ,BETWEEN -Y450 AND -Y953,   THIS IS A CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100.
